Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Itchy bottom lip, bumps, dry, cracked. Any idea?

So I was scratching my bottom lip because it itched earlier in the day, then I began to feel a bump so I left it alone.I checked later in the day in the mirror and a tiny cluster of small bumps were right under my bottom lip on the right side( my right) So I woke up and it was burning (like itching) so I checked and the cluster had gotten bigger its now more or less the size of a dime maybe a little smaller. I haven t kissed anyone. My lips are usually rally dry and cracked? Do you have any idea what it could be? Thanks for taking the time to read this :)
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi i think u are suffering from herpes labalis which is the reason for swelling and cracking of lips with blisters over the lower lips.it can be cured by atarax 25 mg at night.broad spectrum antibiotic twice daily use of acyclovir 400 mg thrice daily and application of acyclovir ointment in the morning and fudic cream in the night
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor